投稿中論文

論文

  1. N. Yamaoka, Oscillation and nonoscillation criteria for second-order nonlinear difference equations of Euler type, Proc. Amer. Math. Soc., 147 (2018), 2069-2081. (Impact Factor, SJR)
  2. P. Řehák and N. Yamaoka, Oscillation constants for second-order nonlinear dynamic equations of Euler type on time scales, J. Difference Equ. Appl., 23 (2017), 1884-1900. (Impact Factor, SJR)
  3. A. Hongyo and N. Yamaoka, General solutions of second-order linear difference equations of Euler type, Opuscula Math., 37 (2017), 389-402. (Impact Factor, SJR)
  4. K. Fujimoto and N. Yamaoka, Existence and nonexistence of limit cycles for Liénard-type equations with bounded nonlinearities and \(\varphi\)-Laplacian, Commun. Contemp. Math., 19 (2017), 1650057, 21 pp. (Impact Factor, SJR)
  5. O. Došlý and N. Yamaoka, Oscillation constants for second-order ordinary differential equations related to elliptic equations with \(p\)-Laplacian, Nonlinear Anal., 113 (2015), 115-136. (Impact Factor, SJR)
  6. K. Fujimoto and N. Yamaoka, Global existence and nonexistence of solutions for second-order nonlinear differential equations, J. Math. Anal. Appl., 411 (2014), 707-718. (Impact Factor, SJR)
  7. N. Yamaoka, Oscillation criteria for second-order nonlinear difference equations of Euler type, Adv. in Difference Equ. 2012, 2012:218, 14pp. (Impact Factor, SJR)
  8. N. Yamaoka, A comparison theorem and oscillation criteria for second-order nonlinear differential equations, Appl. Math. Lett., 23 (2010), 902-906. (Impact Factor, SJR)
  9. N. Yamaoka, A nonoscillation theorem for half-linear differential equations with delay nonlinear perturbations, Diff. Eq. Appl., 1 (2009), 209-217.
  10. N. Yamaoka, Oscillation criteria for second-order damped nonlinear differential equations with \(p\)-Laplacian, J. Math. Anal. Appl., 325 (2007), 932-948. (Impact Factor, SJR)
  11. N. Yamaoka and J. Sugie, Multilayer structures of second-order linear differential equations of Euler type and their application to nonlinear oscillations, Ukrainian Math. J., 58 (2006), 1935-1949. (Impact Factor, SJR)
  12. J. Sugie and N. Yamaoka, Comparison theorems for oscillation of second-order half-linear differential equations, Acta Math. Hungar., 111 (2006), 165-179. (Impact Factor, SJR)
  13. N. Yamaoka and J. Sugie, Oscillation caused by delay perturbation in half-linear differential equations, Dynam. Systems Appl., 14 (2005), 365-380. (Impact Factor, SJR)
  14. J. Sugie and N. Yamaoka, Growth conditions for oscillation of nonlinear differential equations with \(p\)-Laplacian, J. Math. Anal. Appl., 306 (2005), 18-34. (Impact Factor, SJR)
  15. N. Yamaoka and J. Sugie, Influence of nonlinear perturbed terms on the oscillation of elliptic equations, Proc. Amer. Math. Soc., 132 (2004), 2281-2290. (Impact Factor, SJR)
  16. J. Sugie and N. Yamaoka, Oscillation of solutions of second-order nonlinear self-adjoint differential equations, J. Math. Anal. Appl., 291 (2004), 387-405. (Impact Factor, SJR)
  17. J. Sugie and N. Yamaoka, Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations, Proc. Amer. Math. Soc., 131 (2003), 501-509. (Impact Factor, SJR)
  18. J. Sugie and N. Yamaoka, Decaying positive solutions of quasilinear elliptic equations in exterior domains in \(\mathbb{R}^2\), J. Math. Anal. Appl., 275 (2002), 288-311. (Impact Factor, SJR)
  19. J. Sugie, K. Kita and N. Yamaoka, Oscillation constant of second-order non-linear self-adjoint differential equations, Ann. Mat. Pura Appl. (4), 181 (2002), 309-337. (Impact Factor, SJR)
  20. J. Sugie and N. Yamaoka, An infinite sequence of nonoscillation theorems for second order nonlinear differential equations of Euler type, Nonlinear Anal., 50 (2002), 373-388. (Impact Factor, SJR)
  21. J. Sugie, N. Yamaoka and Y. Obata, Nonoscillation theorems for a nonlinear self-adjoint differential equation, Nonlinear Anal., 47 (2001), 4433-4444. (Impact Factor, SJR)

数理解析研究所講究録と大学紀要

  1. N. Yamaoka, Oscillation constants for second-order nonlinear differential equations with p-Laplacian, 実領域における常微分方程式の定性的理論とその応用, 数理解析研究所講究録 1959 (2015), 55-73.
  2. N. Yamaoka, Oscillation theorems for second-order nonlinear difference equations of Euler type, 新しい視点からの現象解析と関数方程式, 数理解析研究所講究録 1750 (2011), 8-16.
  3. N. Yamaoka, Comparison theorems for oscillation of nonlinear differential equations with p-Laplacian, 関数方程式のダイナミクスと数理モデル, 数理解析研究所講究録 1637 (2009), 25-31.
  4. N. Yamaoka, Oscillation constants of nonlinear differential equations with delay, 現象からの関数方程式, 数理解析研究所講究録 1547 (2007), 87-93.
  5. K. Matsumura, N. Yamaoka and J. Sugie, Oscillation problem for half-linear differential equations with periodic damping, 関数方程式の解のダイナミクスと数値シミュレーション, 数理解析研究所講究録 1474 (2006), 154-161.
  6. N. Yamaoka and J. Sugie, Oscillation and comparison theorems for second-order half-linear differential equations, 関数方程式と複雑系, 数理解析研究所講究録 1445 (2005), 110-120.
  7. N. Yamaoka, Oscillation and nonoscillation theorems for second order nonlinear differential equations with p-Laplacian, Mem. Fac. Sci. Eng. Shimane Univ. Ser. B Math. Sci., 38 (2005), 17--30.
  8. N. Yamaoka and J. Sugie, Oscillation theorems for nonlinear differential equations with p-Laplacian and its application to elliptic equation, 数理モデルと関数方程式の解のダイナミクス, 数理解析研究所講究録 1372 (2004), 151-158.
  9. J. Sugie and N. Yamaoka, Oscillation problem for elliptic equations with nonlinear perturbed terms, 変分問題とその周辺, 数理解析研究所講究録 1347 (2003), 142-155.
  10. N. Yamaoka and J. Sugie, Oscillatory solutions of semilinear elliptic equations with nonlinear perturbed terms in exterior domains, 関数方程式と数理モデル, 数理解析研究所講究録 1309 (2003), 31-38.
  11. J. Sugie, and N. Yamaoka, Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations, 関数方程式の解のダイナミクスとその周辺, 数理解析研究所講究録 1254 (2002), 132-141.
  12. J. Sugie and N. Yamaoka, Nonoscillation theorems for second order nonlinear differential equations of Euler type, 関数方程式の定性的理論とその現象解析への応用, 数理解析研究所講究録 1216 (2001), 224-235.

[ホーム]